# SDR UIEA2020061001265

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 82,485 hours, 13,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 830-870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE MAIN DECK CARGO SEAT TRACK BETWEEN BS 830 AND 870,  LBL 11.33.  REPAIRED DAMAGED AREA IAW SRM 53-00-52, REPAIR 12, DETAIL III, REV 88, AND DWG T2020A53M-1484, REV 1, AND  DWG  65B8352 SH 13, REV -.
